# SDR 95ZZZW778

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Temp Monitor
- Part number: 68001008010
- Condition: Shorted
- Location: Inst Panel
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 5040 - AVL-CLT - EXPERIENCED SMOKE IN THE COCKPIT WHILE STILL ON THE GROUND.  THE AIRCRAFT WAS INSPECTED FOR DAMAGE AND FERRIED TO CLT.  MAINTENANCE PERSONNEL TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE BATTERY TEMPERATURE MONITOR HAD SHORTED OUT.  MAINTENANCE THEN REMOVED AND REPLACED THE BATTERY TEMPERATURE MONITOR AND BOTH MAIN AND AUXILLARY BATTERIES.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (W)
